MathSciNet Relay Station
MathSciNet bibliographic data
MR2916032 93D20 (34K20 68T37 93C42 93D09 94D05)
Liu, Jinliang; Yue, Dong Asymptotic and robust stability of T-S fuzzy genetic regulatory networks with time-varying delays. Internat. J. Robust Nonlinear Control 22 (2012), no. 8, 827–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement